LI Dong-mei, GUO Mei-jing, DONG Zai-fei, et al. A Kind of Nonautonomous SEIQR Model with Nonlinear Incidence Rate[J]. 2018, 23(1): 148-154.DOI: 10.15938/j.jhust.2018.01.027.
Considering the influence of disease control with immigration input,vaccination and isolation duringthe disease epidemic,we set up a kind of non-autonomous SEIQR model with nonlinear incidence rate. Somesufficient conditions of consistent persistence and stability of the periodic solution of the model are given. The effectof isolation on the control of hand,foot and mouth disease is analyzed by numerical simulations the application ofthe model solution.